# SDR SWAA2022020209395

- Difficulty date: October 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 40,720 hours, 27,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED / REMOVED AND REPLACED AFT CARGO FWD CORNER SCUFF PLATE PER AMM 53-11-02
